Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Many white dots on eyes, look like balloons. What to do ?

hello dear dr. i have a little skin problem there are many white dots on my eyes i wanna solve this problem these dots are not a sign its like chicken pokes but these are white and look like small balloons but there is no water in the dots what do i do i am very upset plzzz help me if u understand my problem..............
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi Harisasif,
Welcome to Healthcare Magic!
The dots on the eyelids can be due to deranged lipid profile if the are long standing. So you need to get your Lipid profile checked and correct the fat levels.
Ifthe lesions have recently then it may be molluscum cntagiosum orany other papular eruption.
You should consult a dermatologist and get evaluated for this type of eruption.
I hope the advise would be helpful for you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor